Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old


Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications in Algebra


Everitt B, Fountain J.  2013.  Partial mirror symmetry, lattice presentations and algebraic monoids. Proceedings of the London Mathematical Society. 107(2):414-450. Abstract
Nazarov M, Sklyanin E.  2013.  Sekiguchi-Debiard operators at infinity. Communications in Mathematical Physics. 324:831-849.


Tange R.  2012.  A bideterminant basis for a reductive monoid. Journal of Pure and Applied Algebra. 216(5):1207-1221.
Shaheen L.  2012.  Axiomatisability of S-Acts, Revisited. Semigroup Forum. 85(2):337-360. Download: AxiomatisabilityofSacts05-05-10.pdf (217.7 KB)
Gould V, Wang Y.  2012.  Beyond orthodox semigroups. Journal of Algebra. 368:209–230. Download: Beyond_orthodox_semigroupsrevisedsubmission.pdf (259.62 KB)
Young CAS, Mukhin E.  2012.  Extended T systems. Selecta Mathematica, New Series.
Ghroda N, Gould V.  2012.  Inverse semigroups of left I-quotients. Periodica Mathematica Hungarica. 65:45-73. Download: inversequotients.pdf (227.18 KB)
Khoroshkin S, Nazarov M.  2012.  Mickelsson algebras and representations of Yangians. Transactions of the American Mathematical Society. 364:1293–1367.
Gould V, Cornock C.  2012.  Proper restriction semigroups and partial actions. Journal of Pure and Applied Algebra. 4:935-949. Download: Proper_Restriction.pdf (202.44 KB)

Edited 7 Oct 2009 - 10:43 by meb505

Back to the Top